Why is it that there are so many people who have a lingering fear about taking drug medications such as Isotretinoin, while others will grab the first chance to swallow tablets, swallow solutions, use topic treatments and get injected for treating their respective conditions? The question may sound a bit strange since everyone should jump at the chance for getting rid of an annoying infection such as acne. Let’s see what the root cause of the problem is.
Why Isotretinoin appear to Result in More Acne Breakouts (Part 2)
Your skin might get worse before getting better
This is the very part that scares most people away. If acne is bad enough as it is how can one cope with the knowledge that your skin is going to get worse before it gets better!
What’s going to happen to my forehead, my chin, nose and cheeks, my mood, depression and many more? I simply can’t handle this! This would be the sample reaction of someone who is totally uninformed about acne breakouts and the efficacy of drug medications that are used to treat them.
This has been proven to happen especially in the case of acne breakouts along the chin area. An outburst of acne breakouts actually occurred a few weeks after starting the medication.
The breakout was not only isolated to the chin but extended outwards to the cheeks as well as the forehead. However, the doctor said it would dissipate and it did after a few months of treatment.
In most other cases, according to medical advice, the breakouts are usually caused by purging, which happen when isotretinoin pushes out debris and dead skin cells away from the skin pores.
Mood changes and serious depression
Reports of cases involving severe depression from the use of isotretinoin have been recorded especially on teenagers but it’s not clear whether there’s a direct link between this medication and the side effects.
To be on the safe side it has been recommended that patients should be checked for any traits of personal and family psychiatric disorders.
It has also been recommended that patients be constantly monitored for signs of mood disturbance, depression and psychosis during monthly appointments.
There’s no reason to be alarmed as these conditions are part and parcel of the treatment, especially during the first year of treatment according to a British study published in the British Journal of Dermatology.
Isotretinoin can cause complications for women
Things can become more complicated for women when they take isotretinoin. In some instances the medication has caused defects at birth, but there are solutions such as:
- A woman must register for an iPledge membership, a program that tries to prevent women from becoming pregnant.
- She should have a scheduled appointment with a dermatologist to monitor side effects, provide blood samples for checking blood pressure
- She needs to take a pregnancy test
- She has to Log into iPledge to confirm she’s not pregnant
- She needs to verify using at least two types of birth control.
More than just the face dries up
Taking Isotretinoin does not only causes the drying up of your skin, it can also cause nosebleeds to occur, especially when engaging in a dancing lesson.
The reason for this is the drug medication produces an extremely dry condition to all parts of the body including the inside of your nose which caused the bleeding.
The skin on the nose can become fertile grounds for flakey dry skin that continually shed itself of dry skin.
Flare up of eczema can also break out all over your body a skin phenomenon you normally had as a ten year old child.
However the worst side effect that isotretinoin can cause are the periodic nosebleeds due to the drying out of the mucosa of the nose.
This is usually accompanied by lips that cracked and turned into skin flakes regardless of the type of balm I used.
Luckily it has been found that the Laneige Lip Seeping Mask can help people who suffer from these conditions.
Imperfect but much better skin
At the end of the treatment course, despite the initial problems and difficulties, the skin can become a truly amazing work of healing.
No doubt some scars lingered but the fact that one can at last feel comfortable in leaving the house without having to wear a foundation mask to hide my pimples, was a reward in itself.
This feeling of total freedom from having to disguise oneself from the embarrassment that acne breakouts wrought, finally took place almost ten years after starting the treatment course.
No doubt after experiencing this lull in acne outbreaks, one may well think that acne has finally disappeared for good.
However, you’ll find that acne can start breaking out again especially when you are settling down in your newly found job.
You may imagine that you skin would remain in its flawless condition for a long time, but it all ends with another breakout when you least expect it.
Usually, the very next breakout following your recovery after the treatment, would be nowhere like the first acne breakout you had, but still, your skin will remain marked by the previous breakouts.
It just won’t be as flawless as you’d want it to be but then with so much around you and what you can do with them may also contribute to other acne breakouts, such as a plethora of products, consuming too sugar and not getting enough sleep are fertile grounds for an upsurge of another breakout.
Another point to bring us is that the efficacy of isotretinoin in the treatment of acne outbreaks may also depend on the potency of your dose relative to your weight, but you can check this out with your doctor for adjusting it to suit your weight.
It can be the right treatment even for mild acne
One reason why isotretinoin hasn’t been that much popularized by past users and potential users is that the majority of these users simply don’t discuss their desire to try out the medication with their dermatologist.
The main reason behind not doing so is they believe their acne breakouts weren’t serious enough to warrant being treated with a drug medication such as isotretinoin.
Sometimes people suffering from acne breakout compare the condition they were in when they were first infected with acne, usually though the personal photos they took of themselves with their acne.
Naturally they would find their condition as less gross that the other sufferer and they don’t bother to discuss it with their dermatologist.
The truth is that those suffering from acne breakouts usually know that they need another more potent medication which renders support to a comment made by a qualified dermatologist that “Isotretinoin is a valid option for someone who does not clear on antibiotics and other medications for acne.”
It’s never easy to make a definite decision to take drug treatment Isotretinoin for treating your acne breakouts. The reason for this inability is simply that there are so many unknowns by people who are not familiar with the drug medications that many people are loathe to take the risk. And indeed, there are many unknowns even for those who believe they know the drug by heart. Let’s come together and find out more about this fabulous drug. If you’re looking for solutions to treat acne, we recommend giving this place a try because we’ve had successful orders here in the past.